# SDR UALA2012091905310

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 70,584 hours, 25,948 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 717988
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

NR 1 ENGINE IFSD.  EPCS MSGS (S SVA OR FCU- EEC,P SVA OR FCU-EEC) ECS-MSG (L ENG LOW N1, L FUEL ON SOL, L ENG OIL PRESS. L ENG SEC CONT, L ENG PRI CONT) CHECKED CHIP DETECTORS AND ENGINE EXHAUST NO METAL FOUND.  CREW COMMENTED FUEL CUTOFF LEVER NEVER MOVED TO CUTOFF.  REPLACED NR 1 ENGINE MAIL OIL FILTER PER MM.  NO METAL OR DEBRIS FOUND.
